MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TRAY,SKIN SCRUB,DRY,W/GAUZE

MEDLINE INDUSTRIES, LP; TRAY,SKIN SCRUB,DRY,W/GAUZE
Catalog Number DYND70664
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2023 during an "ent procedure", the gauze was used to apply "hibiclens" to the incision site "prior to the incision being made" and the "gauzed frayed".The customer reported they tried "to remove the fibers from the skin before making the incision".The customer reported a "possibility of retained fragments if they were not all removed by the surgeon and surgical team" but, they were unable to confirm if the gauze fragments were left in the incision.The customer reported they are unable to determine if there were any negative outcomes for the patient related to the reported incident.The customer did not report any serious injury, medical intervention, or follow up care related to the reported incident.No additional information is available at this time.Sample requested for return evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2023 during an "ent procedure", the gauze was used to apply "hibiclens" to the incision site "prior to the incision being made" and the "gauzed frayed".

Common Device Name
TRAY,SKIN SCRUB,DRY,W/GAUZE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key18608717
Report Number1417592-2024-00042
Device Sequence Number9078106
Product Code OJU
UDI-Device Identifier10080196813841
UDI-Public10080196813841
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND70664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Initial Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown